# SDR TWAA0012603

- Difficulty date: August 12, 2000
- Submitted: August 14, 2000
- Operation: Air carrier
- Aircraft: N9307R
- Make and model: Doug DC-9-83
- Aircraft serial: 49663
- Aircraft time: 33,080 hours, 16,658 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Malfunctioned
- Location: Right
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SMOKE APPEARED IN THE COCKPIT AND CABIN.  MADE AN UNSCHEDULED LANDING AT BNA.  REPLACED THE WATER COALESCER FILTERS AND ACCOMPLISHED A PACK BURN OUT TO REMOVE TRACES OF THE SMOKE.  DETERMINED THE PROBLEM TO BE IN THE RT AIR CONDITIONING SYSTEM.  CORRECTION TO THE SYSTEM WAS DEFERRED PER MEL.  CHECK-C 10-28-99 STL.
